Alert archive / Missouri / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Kansas City, MO

June 4, 2020Carroll County, Chariton County, Saline County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 4, 2020, 12:28 AM CDT for Carroll County, Chariton County, Saline County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2020, 12:28 AM CDT (05:28 UTC)
Expired
Jun 4, 2020, 5:00 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MO, Chariton County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

311 
WGUS53 KEAX 040528
FFWEAX
MOC033-041-195-040830-
/O.NEW.KEAX.FF.W.0010.200604T0528Z-200604T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1228 AM CDT Thu Jun 4 2020

The National Weather Service in Pleasant Hill has issued a

* Flash Flood Warning for...
  Southwestern Chariton County in north central Missouri...
  Carroll County in north central Missouri...
  Northwestern Saline County in central Missouri...

* Until 330 AM CDT.

* At 1228 AM CDT, Doppler radar and automated gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  two inches of rain have already fallen. Flash flooding is ongoing
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Carrollton, Brunswick, Norborne, Bosworth, Wakenda, Miami, Bogard,
  De Witt, Triplett and Stet.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3926 9302 3928 9348 3929 9348 3928 9350
      3929 9376 3951 9376 3952 9303

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

PP
2 follow-up statements
132 
WGUS53 KEAX 040759
FFWEAX
MOC033-041-195-041000-
/O.EXT.KEAX.FF.W.0010.000000T0000Z-200604T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
259 AM CDT Thu Jun 4 2020

The National Weather Service in Pleasant Hill has extended the

* Flash Flood Warning for...
  Southwestern Chariton County in north central Missouri...
  Carroll County in north central Missouri...
  Northwestern Saline County in central Missouri...

* Until 500 AM CDT.

* At 258 AM CDT, Doppler radar and automated gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  three inches of rain have already fallen. Flash flooding is already
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Carrollton, Brunswick, Norborne, Bosworth, Wakenda, Miami, Bogard,
  De Witt, Triplett and Stet.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3926 9302 3928 9348 3929 9348 3928 9350
      3929 9376 3951 9376 3952 9303

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Kurtz
914 
WGUS73 KEAX 040952 RRA
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
452 AM CDT Thu Jun 4 2020

MOC033-041-195-041002-
/O.EXP.KEAX.FF.W.0010.000000T0000Z-200604T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chariton MO-Carroll MO-Saline MO-
452 AM CDT Thu Jun 4 2020

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN CHARITON...CARROLL AND
NORTHWESTERN SALINE COUNTIES WILL EXPIRE AT 500 AM CDT...

The heavy rain has ended. Flash Flooding is no longer expected to 
pose a threat, but Areal Flooding is still possible. Please continue 
to heed any remaining road closures.

LAT...LON 3926 9302 3928 9348 3929 9348 3928 9350
      3929 9376 3951 9376 3952 9303

$$

Barham

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 12:13 AM CDT, 15 minutes earlier.

Area forecast discussion, Jun 4, 12:13 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1213 AM CDT Thu Jun 4 2020

.Discussion...
Issued at 330 PM CDT WED JUN 3 2020

Message of the Day: Temperatures in the mid 80s to low 90s with heat
indices in the upper 80s to mid 90s are expected today through at
least Sunday, with heat indices around 100 possible Friday. Given
the cooler spring, extra precaution needs to be taken when
outdoors this week. Make sure to drink plenty of water and take
frequent breaks to remain safe. Severe storms are also possible
this afternoon and into tonight, as well as, Thursday and Friday night.
The main concerns are damaging winds and large hail.

It is a tough one today for storm timing and location, due to the
somewhat messy and weak set up. However, we do have a cold front
stretched across the area, roughly from Manhattan, KS through St.
Joseph, MO up to Lamoni, IA. The front will be the focus for storm
development, but it is tough to say when and where storm development
will really get going. Some short-lived storms developed across
northern MO this morning, likely in response to an initial subtle
shortwave trough, but have now pretty much diminished. Other
storms have been trying to develop, but haven't been very
successful. It looks like a subtle shortwave trough, most easily
visible at 700 mb, will move over our area this afternoon. This
plus extreme instability building up (4000-5000 J/kg) and no cap
will help develop storms. The front washes out a little this
afternoon though, making storm development more sporadic and
isolated. Models are still all over the place, but generally,
isolated to scattered storms should develop south of HWY 36 after
3 PM and move toward the south. The highest chances for storms
look to be in the central and eastern parts of MO, but chances do
still exist for everyone south of HWY 36. Any storm that does
develop could very well become severe, with CAPE as high as it is.
There isn't much shear to work with (~20 kts), but there could
certainly be enough to strengthen a storm to severe criteria for a
short time. Large hail up to quarter-sized and damaging winds up
to 65-70 mph are the main concerns. Tornadoes are very unlikely
today. PWATs are also approaching 2.0 inches today, so any storm
that develops will be an efficient rain maker and may pose a flash
flooding concern. This first round of storm activity is expected
to die down after 10 PM tonight for a brief time, then another
round of storms is possible. This second round is expected to be a
cluster of storms. They should develop in NE overnight and move
southeast into our area. There is a chance storms diminish by the
time they reach our area, as shown by a couple of models, but
general consensus is storms move into our area and then diminish
in the early morning hours Thursday. Strong winds and perhaps hail
are possible with this overnight round of storms, with CAPE
staying high (3000-4000 J/kg) and slightly better shear (30 kts).

Additional storms are possible Thursday night, but it looks like
better forcing is north of the area. If a storm can move into our
area it may become strong to severe with wind and hail being the
main concerns again. Storm chances come for Friday evening as well,
with a warm front stretched across southern IA/northern MO during
the day and a subtle shortwave trough moving through. CAPE again
will be very high (~5000 J/kg), with slightly better shear (30-35
kts), so strong to severe storms is possible again. For the weekend,
the upper level ridge builds back into the area, drying us out, but
keeping us warm and muggy.

As for temperatures, warm and muggy conditions are expected through
early next week. Friday looks like the warmest day with highs in the
upper 80s across northeast MO and mid 90s everywhere else. Dew
points will be high as well (low to mid 70s), which will result in
high indices Friday ranging from the low 90s up to 101 degrees. If
models continue to agree with this solution then we may need a heat
advisory.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1209 AM CDT THU JUN 4 2020

The main impacts to the area will be a line of thunderstorms that
will be pushing through the area from the NW and another complex
of storms moving from east to west over central MO. These two
complexes will meet somewhere east of the KS/MO border with
widespread moderate rain, MVFR visibilities, lightning, and
potentially severe wind gusts near 60-70mph. All this will occur
in the first 6 hours of the TAFs, before things finally move off
to the SE by the early afternoon. Some rain may linger behind this
system longer than the TAFs have, but it is difficult to time
exactly when that will push east. VFR conditions are expected
after 18Z today with no precipitation in the forecast through the
end of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Atkins
Aviation...Barham
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 18 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
546 AM CDT Wed Jun 3 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
546 AM CDT Wed Jun 3 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered thunderstorms will be possible this evening, with large
hail and strong winds being the primary concerns. Another round of
thunderstorms will be possible, mainly south of I-70 overnight
tonight. More gusty winds will be possible with this overnight round.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for strong to severe storms for Thursday and
Friday. Hail and wind will be the primary concerns with this
activity.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 3, 11:38 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1138 PM CDT Wed Jun 3 2020

MOZ024-025-032-033-040530-
Macon MO-Chariton MO-Randolph MO-Linn MO-
1138 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...
NORTHWESTERN RANDOLPH...SOUTHEASTERN LINN AND SOUTHWESTERN MACON
COUNTIES UNTIL 1230 AM CDT...

At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marceline, moving southeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marceline, Huntsville, Bevier, Bucklin, Callao, New Cambria,
Jacksonville, Wien, Excello and Prairie Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3972 9311 3990 9269 3968 9244 3941 9252
      3953 9296 3959 9295
TIME...MOT...LOC 0438Z 318DEG 14KT 3970 9298

PP
Special weather statement, Jun 3, 11:44 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1144 PM CDT Wed Jun 3 2020

MOZ031-032-039-040530-
Carroll MO-Saline MO-Chariton MO-
1144 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHARITON...CENTRAL
CARROLL AND NORTH CENTRAL SALINE COUNTIES UNTIL 1230 AM CDT...

At 1143 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brunswick, or 14 miles northwest of Slater, moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Carrollton, Brunswick, Bosworth, Wakenda, Miami, Bogard, De Witt and
Triplett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3931 9357 3950 9356 3953 9297 3925 9303
TIME...MOT...LOC 0443Z 286DEG 17KT 3940 9320

PP
Special weather statement, Jun 4, 12:03 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1203 AM CDT Thu Jun 4 2020

MOZ030-031-038-039-044-045-054-040545-
Ray MO-Carroll MO-Johnson MO-Saline MO-Lafayette MO-Pettis MO-
Henry MO-
1203 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR HENRY...WESTERN PETTIS...
SOUTHEASTERN RAY...SOUTHWESTERN CARROLL...WESTERN SALINE...LAFAYETTE
AND JOHNSON COUNTIES UNTIL 1245 AM CDT...

At 1202 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Malta Bend to near La
Monte to near Lincoln. Movement was west at 35 mph.

Wind gusts to 55 mph will be possible with this storm outflow.

Locations impacted include...
Sedalia, Warrensburg, Clinton, Richmond, Odessa, Higginsville,
Lexington, Windsor, Knob Noster, Concordia, Holden, Sweet Springs,
Whiteman Air Force Base, La Monte, Waverly, Wellington, Norborne,
Hardin, Leeton and Green Ridge.

This includes Interstate 70 in Missouri between mile markers 33 and
73.

LAT...LON 3821 9382 3883 9407 3934 9400 3930 9325
      3882 9331 3854 9319 3854 9328 3851 9330
      3851 9352 3821 9352 3821 9354 3822 9356
      3821 9357 3820 9356
TIME...MOT...LOC 0502Z 091DEG 31KT 3924 9341 3884 9346 3838 9326

PP
Local storm report, Jun 4, 12:07 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     MOBERLY                 39.42N 92.43W
06/03/2020                   RANDOLPH           MO   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS SEVERAL TREE
            LIMBS DOWN, SCATTERED ACROSS THE CITY OF
            MOBERLY.

&&
Local storm report, Jun 4, 12:08 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1208 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      2 NNE MOBERLY           39.45N 92.42W
06/04/2020                   RANDOLPH           MO   EMERGENCY MNGR

            EMERGENCY MANGEMENT REPORTS WATER COVERING
            HIGHWAY 24 EAST OF HIGHWAY 63.

&&
Special weather statement, Jun 4, 12:14 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1214 AM CDT Thu Jun 4 2020

MOZ001-002-011-040600-
Atchison MO-Holt MO-Nodaway MO-
1214 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NORTHWESTERN HOLT AND
NORTHWESTERN NODAWAY COUNTIES UNTIL 100 AM CDT...

At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Peru to near Shubert to 6 miles northwest
of Sabetha. Movement was east at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Tarkio, Mound City, Rock Port, Fairfax, Craig, Rockport, Big Lake,
Westboro, Watson, Blanchard, Fortescue, Bigelow, Corning, Phelps City
and Indian Cave State Park.

This includes Interstate 29 between mile markers 84 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.

LAT...LON 4058 9577 4058 9518 4026 9516 4000 9531
      4004 9542 4012 9539 4018 9548 4024 9547
      4026 9555 4030 9556 4031 9566 4034 9562
      4041 9566 4046 9564 4048 9570 4054 9565
      4056 9568 4052 9571 4052 9575 4057 9577
TIME...MOT...LOC 0514Z 265DEG 31KT 4054 9578 4029 9573 3998 9585

PP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSpecial Weather StatementEAXPettis35 min
Jun 3, 8:51 PM CDTSpecial Weather StatementEAXRandolph24 min
Jun 3, 9:29 PM CDTSpecial Weather StatementEAXRandolph46 min
Jun 3, 10:03 PM CDTFlash Flood WarningEAXRandolph6 hr
Jun 3, 10:15 PM CDTSevere Thunderstorm WarningEAXRandolph30 min
Jun 3, 10:27 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph33 min
Jun 3, 10:41 PM CDTSpecial Weather StatementEAXHoward49 min
Jun 3, 10:43 PM CDTSpecial Weather StatementEAXChariton, Macon47 min
Jun 3, 10:47 PM CDTSpecial Weather StatementEAXRandolph43 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningEAXChariton22 min
Jun 3, 11:11 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Livingston34 min
Jun 3, 11:26 PM CDTFlash Flood WarningEAXChariton, Howard5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementEAXChariton40 min
Jun 3, 11:38 PM CDTSpecial Weather StatementEAXChariton52 min
Jun 3, 11:44 PM CDTSpecial Weather StatementEAXCarroll46 min
Jun 4, 12:03 AM CDTSpecial Weather StatementEAXHenry, Johnson, Lafayette, Pettis, Ray42 min
Jun 4, 12:08 AM CDTSevere Thunderstorm WarningEAXCarroll, Saline37 min
Jun 4, 12:14 AM CDTSpecial Weather StatementEAXAtchison46 min
Jun 4, 12:46 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt44 min
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph3 hr
Jun 4, 12:51 AM CDTSpecial Weather StatementEAXHolt, Nodaway39 min
Jun 4, 12:52 AM CDTSpecial Weather StatementEAXCass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more38 min
Jun 4, 1:09 AM CDTSpecial Weather StatementEAXBuchanan, Clay, Clinton, Platte51 min
Jun 4, 1:26 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more34 min
Jun 4, 1:30 AM CDTAreal Flood AdvisoryEAXAndrew, Holt3 hr
Jun 4, 1:31 AM CDTSpecial Weather StatementEAXCaldwell44 min
Jun 4, 1:37 AM CDTSpecial Weather StatementEAXBates, Cass, Clay, Jackson38 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clay, Clinton, Jackson, Platte and 1 more34 min
Jun 4, 1:48 AM CDTSpecial Weather StatementEAXGentry42 min
Jun 4, 1:52 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Clay, Clinton, Daviess and 5 more38 min
Jun 4, 2:03 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more3 hr
Jun 4, 2:14 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Grundy, Livingston46 min
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXCass43 min
Jun 4, 2:21 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more49 min
Jun 4, 2:31 AM CDTTornado WarningEAXJackson14 min
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry35 min
Jun 4, 2:59 AM CDTTornado WarningEAXBates, Cass31 min
Jun 4, 3:04 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline4 min
Jun 4, 3:06 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more39 min
Jun 4, 3:28 AM CDTTornado WarningEAXBates14 min
Jun 4, 3:30 AM CDTAreal Flood AdvisoryEAXCarroll, Lafayette, Ray, Saline3 hr
Jun 4, 3:40 AM CDTSpecial Weather StatementEAXCooper, Pettis50 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXCarroll4 days
Jun 4, 3:52 AM CDTRiver Flood WarningEAXHoward32 hr
Jun 4, 3:57 AM CDTRiver Flood WarningEAXRay21 days
Jun 4, 4:09 AM CDTAreal Flood WarningEAXChariton, Howard, Randolph6 hr
Jun 4, 4:50 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline6 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXCooper, Saline3 days
Jun 4, 8:02 AM CDTRiver Flood WarningEAXCass, Henry, Johnson15 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline60 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCooper36 hr
Jun 4, 10:15 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.